Methods and Applications of Analysis

Volume 10 (2003)

Number 4

EXISTENCE OF POSITIVE SOLUTIONS FOR THE ONE-DIMENSION SINGULAR P-LAPLACIAN EQUATION WITH SIGN CHANGING NONLINEARITIES VIA THE METHOD OF UPPER AND LOWER SOLUTION

Pages: 533 – 542

DOI: http://dx.doi.org/10.4310/MAA.2003.v10.n4.a3

Authors

Ravi P. Agarwal

HAISHEN LÜ

DONAL O'REGAN

Abstract

A result concerning the existence of positive solutions for the Dirichlet boundary value problem-(φp (u'))' = f (t, u), t ∆ (0, 1), u(0) = c > 0 and u (1) = 0, is given in this paper. Here f (t, y) may change sign and may be singular at y = 0.

Full Text (PDF format)